| Catalog Number |
ROB10025 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a cori assisted tka surgery, after the foot pedal and handpiece were disconnected and reconnected, the screen went black for a few seconds and one (1) real intelligence tracking camera started flashing red and displayed a "camera failed to initialize" error.The procedure was resumed, without any delay, with a change in surgical technique (manual procedure).No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H3, h6: the real intelligence tracking camera, part number rob10025, serial number sn (b)(6), intended for treatment was returned for evaluation.The reported problem could not be confirmed with a visual inspection.Nothing was visually identified that leads to the reported scenario.The reported problem was not confirmed with a functional evaluation.The camera was connected to a known to work tower.A test case was performed.The footepedal and handpiece were disconnected during the setup.The lights on the camera remained green.Furthermore, the main monitor and tablet remained on.The handpiece and footpedal were reconnected and the test case was continued.Before the burring phase the handpiece and footpedal were disconnected again the monitor and remained on.The lights on the console remained green.The camera cable was disconnected.The lights turned red.The camera could successfully reinitialize.The lights turned green and the test case could be continued.Before continuing the camera was disconnected multiple times.In all cases the camera could re-initialize without a problem.A complaint history review was performed by part number, and a similar complaint was identified.A review by serial number was performed and no similar complaints were identified.A review of manufacturing records indicates the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file, and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.No reasonable contributing factors could be identified based on the received complaint information and investigation results.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received, the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.